# SDR PNSA980206

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441LL
- Make and model: Cessna 441
- Aircraft serial: 441139
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi Card
- Part number: 52D1372335
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAPTAINS HSI CARD DID NOT TURN DURING TAXI.  REPLACED HSI, OPS CHECK OK.
